# SDR C2XA01TY181

- Difficulty date: November 18, 2001
- Submitted: November 18, 2001
- Operation: Air carrier
- Aircraft: N16511
- Make and model: Emb EMB-135ER
- Aircraft serial: 145267
- Aircraft time: 3,523 hours, 3,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1452172003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1-C INSPECTION THE LEFT FLOOR SUPPORT PLATE FWD OF SERVICE DOOR WAS FOUND CORRODED AROUND SCREW HOLES.  MAINTENANCE REMOVED AND REPLACED THE NUT PLATE, CLEAN THE CORROSION, REFINISH THE AREA IAW EMB 135/145 SRM 51-40-02, CPM 51-21-17-00 AND 51-21-04, 05 AND 06.  ALL WORK WAS ACCOMPLISH AND WILL BE RELEASED UPON COMPLETION OF ALL MAINTENANCE.
